Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Will taking multivitamin tablet effect me from getting pregnant ?

Hi, I am taking fefol multivatim 300mcg (folate iron) is OK to take as I am planning to conceive in the month of december, the side effect I got was getting a dark colour stool, but I was informed its due to non-absorbed/extra iron in the body, asked to still continue it. I am worried that will I get extra iron in my body, and is it true that extra iron can be harmfull to body and the future baby as wee, Do I continue taking it or stop taking theses tablets
Asked On : Thu, 11 Aug 2011
Answers:  2 Views:  184
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Welcome to HCM
Read your prob, first you should get your Hb leval if it will be normal then stop it n if it shows you are anemic then take it. as after getting pregnant you have to take this type of tab because it helps development of baby n maintaing your Hb at normal leval.
Answered: Thu, 11 Aug 2011
I find this answer helpful
General & Family Physician Dr. Padma Saikia's  Response
Welcome to HCM.
Since you are planning to conceive in december you can stop the tablet.Take natural iron instead of it by taking lots of green leafy vegetables.Add fresh fruits and vegetables to your diet.You can take iron tablets once you conceive but there is no harm if you take it from now but natural is always better when it is not mandatory.
Take care
Answered: Thu, 11 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor